I am on a high doze of olanzipine and am feeling drowsy and unmotivated. I find it hard to get up in the morning. Is this side effects of the medication or am I suffering with depression. I am currently not taking any antidepressants as there was a worry it would trigger mania again. I am finding things really hard at the moment. I'm hoping that a reduction in olanzipine will help my mood and give me more energy.
Hi vlk86!I had my PP 11 months ago, and after about 2-3 months after PP i started to feel very low. The doctors would assume that it’s due to antipsychotics (i started with olanzapine but continued with Abilify), but after 7 months when i stopped all antipsychotics i continued to feel the way you describe. i waited too long and found myself in severe depression. now im taking prozac trying to fix this. hope you have good doctors who could keep in eye on your condition. also sometimes they would prescribe lamotrigine to keep a person stable, but i didn’t find it effective. good luck and hugs
Thanks Varvarita. I'm hoping it's just the antipsychotics for me. I did feel better after they were reduced last time. I will take the reduction and see how it goes for me. I am on lamtrogine too but its quite a low doze.